# SDR 06FDEA0307

- Difficulty date: January 20, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727-200
- Aircraft serial: 21493
- Aircraft time: 39,927 hours, 26,075 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Beam
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING CARD N01210 (TAIL 5142), FOUND VERTICAL FIN T/E BEAM, UPPER SPICE FITTINGS, 8 EA I/B BUSHINGS WORN.  REPAIRED VERTICAL FIN T/E BEAM IAW FED-EX EA 7-5530-96556.
